Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Completed epidural shots for spine, pain. Taken betamethasone dipropionate and kenalog. Are many procedures required?

I just completed four epidural shots for my spine between the L4 & L5. the doctor used kenalog. I am still in some pain . Two of my friends had the same procedure done one time to the L4 & L5 using betamethasone dipropionate. They have been without pain for five to six months. Why did my doctor do this? I have also read that kenalog is only 1/5 to 1/6 the steroid potency of betamethasone/ dipropionate. I am thinking it was just the fact that he does these four procedures instead of one just to make more money. I would love to hear your opinion
Asked On : Tue, 15 May 2012
Answers:  1 Views:  78
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
General & Family Physician 's  Response
Thank for asking to HCM
In my opinion such invasive therapy some time causes danger out come because this could be just symptomatic treatment and not curative if this is true then why to go for such invasive procedure when the same result one can get with the oral drugs, better to avoid such therapy and have opinion form good spine surgeon, hope this information helps you have a nice day.
Answered: Sat, 12 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor